MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523NAL
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had insulin pump error.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10178271
Report Number2032227-2020-134663
Device Sequence Number3560928
Product Code OYC
UDI-Device Identifier00643169202320
UDI-Public(01)00643169202320
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523NAL
Device Catalogue NumberMMT-523NAL
Device Lot NumberB1523NALJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2020
Initial Report FDA Received Date06/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient Weight155